# SDR SIMA20130131017

- Difficulty date: January 31, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,734 hours, 29,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 1 AND 8 EMERGENCY LIGHT STRIPS NEED TO BE REPLACED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AND 8 EMERGENCY LIGHT STRIPS AND FLOOR SIDEWALL BASE ASSEMBLIES IAW EMB 145 AMM 33-50-12.
